# SDR HEEA968025

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 3017600
- Condition: Failed
- Location: Power Sect
- Part time: 12,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR FAILURE CAUSING MAJOR ENGINE DAMAGE.
